# SDR MALA010312

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN. SEVERAL AREAS OF CORROSION ON WEB STA 288.TO STA 294.   MAINTENANCE BLENDED OUT CORROSION, WEB CORRODED BEYOND LIMITS.  REMOVED DAMAGED WEB, LOCATED, DRILLED AND COUNTERSUNK HOLES IN NEW WEB, ALODINED AND PRIMED HOLES, INSTALLED NEW WEB IAW SRM 51-40-21.
